# SDR COMA0360519

- Difficulty date: November 24, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 12,364 hours, 12,112 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Part serial: 1113
- Condition: Malfunctioned
- Location: Nlg
- Part time: 3,449 hours, 2,993 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5578 LANDING GEAR DISAGREE WARNING, REPLACED THE NLG SELECTOR VALVE.
